[an error occurred while processing this directive]
   
 
���¿��ټ��� �߼�����
   ��ҳ  �ڿ�����  ��ί��  Ͷ��ָ��  �ڿ�����  ��������  �� �� ��  ��ϵ����
�������պ����ѧѧ�� 2002, Vol. 28 Issue (5) :574-577    DOI:
���� ����Ŀ¼ | ����Ŀ¼ | ������� | �߼����� << | >>
����Ԫ������Ƹ��β�����϶������������
����, ����ΰ*
�������պ����ѧ ���ӹ���ϵ
Feed Network Design of Shaped Beam Slotted Array by Finite Element Method
WANG Jie, Lü Shan-wei*
Beijing University of Aeronautics and Astronautics, Dept. of Electronic Engineering

ժҪ
�����
�������
Download: PDF (0KB)   HTML 1KB   Export: BibTeX or EndNote (RIS)      Supporting Info
ժҪ ���÷�϶��DZ仯ʵ�ַ��ȼ�Ȩ,���õȸߵ����ȿ�IJ���ʵ����λ��Ȩ,������˹��ɶ��Լ��ٷ���,���ԶԸ��β�������ͼ����ʵ������Ҫ������.Ϊ�˻����Ҫ�ķ��Ⱥ���λ,������Ԫ�����Է�϶��Ԫ�ߴ硢���ȼ��������������������ֵ����.ͨ���������γߴ���ʵ������Ҫ�ķ�������λҪ���迹ƥ��.��������1����϶�������ߵ����ʵ��,�������ۼ���ĸ��η���ͼ��ʵ�ʲ��Խ���ڸ��β����������ǺϺܺ�.
Service
�ѱ����Ƽ�������
�����ҵ����
�������ù�����
Email Alert
RSS
�����������
�ؼ����� ������   ����   ����Ԫ��   ���β���     
Abstract�� Changing the angles of the centered-inclined slots was used to design the array feed's amplitude distribution. Changing the widths and lengths of the waveguides was used to design the array feed's phase distribution. A new design method of the feed network of shaped beam slotted array by finite element method was presented. In order to obtain the amplitudes and phases needed, the feed slot sizes, the feed excitation amplitudes and the phase network were calculated by finite element method. An example of design indicates the theoretical and experimental results are consistent well in the main shaped beam.
Keywords�� antenna arrays   feed lines   finite element method   shaped pattern     
Received 2001-03-05;
About author: �� ��(1959-),��,�㽭��ɽ��,��ʿ��,�����й�����ƹ�����25��,100854,����.
���ñ���:   
����, ����ΰ.����Ԫ������Ƹ��β�����϶������������[J]  �������պ����ѧѧ��, 2002,V28(5): 574-577
WANG Jie, L�� Shan-wei.Feed Network Design of Shaped Beam Slotted Array by Finite Element Method[J]  JOURNAL OF BEIJING UNIVERSITY OF AERONAUTICS AND A, 2002,V28(5): 574-577
���ӱ���:  
http://bhxb.buaa.edu.cn//CN/     ��     http://bhxb.buaa.edu.cn//CN/Y2002/V28/I5/574
Copyright 2010 by �������պ����ѧѧ��